Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the maximum modulus of polynomials


Author: M. A. Qazi
Journal: Proc. Amer. Math. Soc. 115 (1992), 337-343
MSC: Primary 30A10; Secondary 30C10, 30D15
MathSciNet review: 1113648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The maximum modulus on $ \vert z\vert r < 1$ of a polynomial of degree $ n$ not vanishing in $ \vert z\vert < 1$ is estimated in terms of its maximum modulus on $ \vert z\vert = 1$ and certain of its coefficients. Some other related problems are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A10, 30C10, 30D15

Retrieve articles in all journals with MSC: 30A10, 30C10, 30D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1113648-1
PII: S 0002-9939(1992)1113648-1
Keywords: Polynomials, maximum modulus, entire functions of exponential type, Phragmén-Lindelöf indicator
Article copyright: © Copyright 1992 American Mathematical Society